# SDR C77A20160318004

- Difficulty date: March 19, 2016
- Submitted: March 19, 2016
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 18,841 hours, 14,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 10,466 hours, 6,406 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, RT FLOORBEAM PN 170-65669-004, BETWEEN FRAME 86 - 89, Y=-260 HAS CORROSION, X=21675 - 22680.  R & R AFT CABIN, RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19667102F4 IAW EO E175-53MR-093 REV 3 WO 1832175.
